MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE STEMMED MEDIAL PIVOT NONPOROUS FEMORAL SI; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE STEMMED MEDIAL PIVOT NONPOROUS FEMORAL SI; KNEE COMPONENT
Model Number KFSCNP3R
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent primary surgery, which was later revised on (b)(6) 2009 due to unknown reasons.Revised the revision components on (b)(6) 2019 due to femoral implant fracture.(b)(4).
 
Additional Manufacturer Narrative
Updated event problem codes.

Brand Name
ADVANCE STEMMED MEDIAL PIVOT NONPOROUS FEMORAL SI
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9519333
Report Number3010536692-2019-01217
Device Sequence Number595489
Product Code JWH
UDI-Device IdentifierM684KFSCNP3R1
UDI-PublicM684KFSCNP3R1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFSCNP3R
Device Catalogue NumberKFSCNP3R
Device Lot Number39830914
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/28/2019
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date08/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;